Two-person fair division of indivisible items

An efficient, envy-free algorithm

Steven Brams, D. Marc Kilgour, Christian Klamler

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)130-141
    Number of pages12
    JournalNotices of the American Mathematical Society
    Volume61
    Issue number2
    DOIs
    StatePublished - 2014

    Fingerprint

    Indivisible
    Division
    Person

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Two-person fair division of indivisible items : An efficient, envy-free algorithm. / Brams, Steven; Kilgour, D. Marc; Klamler, Christian.

    In: Notices of the American Mathematical Society, Vol. 61, No. 2, 2014, p. 130-141.

    Research output: Contribution to journalArticle

    Brams, Steven ; Kilgour, D. Marc ; Klamler, Christian. / Two-person fair division of indivisible items : An efficient, envy-free algorithm. In: Notices of the American Mathematical Society. 2014 ; Vol. 61, No. 2. pp. 130-141.
    @article{b5832374ddb74c1e8317b818b0600695,
    title = "Two-person fair division of indivisible items: An efficient, envy-free algorithm",
    author = "Steven Brams and Kilgour, {D. Marc} and Christian Klamler",
    year = "2014",
    doi = "10.1090/noti1075",
    language = "English (US)",
    volume = "61",
    pages = "130--141",
    journal = "Notices of the American Mathematical Society",
    issn = "0002-9920",
    publisher = "American Mathematical Society",
    number = "2",

    }

    TY - JOUR

    T1 - Two-person fair division of indivisible items

    T2 - An efficient, envy-free algorithm

    AU - Brams, Steven

    AU - Kilgour, D. Marc

    AU - Klamler, Christian

    PY - 2014

    Y1 - 2014

    UR - http://www.scopus.com/inward/record.url?scp=84891892134&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84891892134&partnerID=8YFLogxK

    U2 - 10.1090/noti1075

    DO - 10.1090/noti1075

    M3 - Article

    VL - 61

    SP - 130

    EP - 141

    JO - Notices of the American Mathematical Society

    JF - Notices of the American Mathematical Society

    SN - 0002-9920

    IS - 2

    ER -